Electronic Communications in Probability

Erratum: Nonconventional random matrix products

Yuri Kifer and Sasha Sodin

Full-text: Open access

Abstract

The proof of Theorem 2.3 in our paper [3] is fully justified only under the additional assumption $q_i(n)=a_in+b_i,\, i=1,...,\ell $.

Article information

Source
Electron. Commun. Probab., Volume 24 (2019), paper no. 6, 1 pp.

Dates
Received: 16 December 2018
Accepted: 7 January 2019
First available in Project Euclid: 7 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1549530018

Digital Object Identifier
doi:10.1214/19-ECP210

Zentralblatt MATH identifier
1406.60016

Subjects
Primary: 60B20: Random matrices (probabilistic aspects; for algebraic aspects see 15B52) 60F15: Strong theorems 60F10: Large deviations 82B44: Disordered systems (random Ising models, random Schrödinger operators, etc.)

Keywords
random matrix products large deviations avalanche principle nonconventional limit theorems

Rights
Creative Commons Attribution 4.0 International License.

Citation

Kifer, Yuri; Sodin, Sasha. Erratum: Nonconventional random matrix products. Electron. Commun. Probab. 24 (2019), paper no. 6, 1 pp. doi:10.1214/19-ECP210. https://projecteuclid.org/euclid.ecp/1549530018


Export citation

References

  • [1] P. Bougerol, Comparison des exposants de Lyapunov des processus markoviens multiplicatifs, Ann. Inst. H. Poincaré (sec. B) 24 (1988), 439–489.
  • [2] P. Bougerol, Théorémes limite pour les systémes linéares á coefficients markovien, Probab. Theor. Rel. Fields 78 (1988), 193–221.
  • [3] Yu. Kifer and S. Sodin, Nonconventional random matrix products, Electron. Commun. Probab. 23 (2018), no.37, 1–12.

See also

  • Related item: Kifer, Yuri; Sodin, Sasha. Nonconventional random matrix products. Electron. Commun. Probab. 23 (2018), paper no. 37, 12 pp. doi:10.1214/18-ECP140.